# SDR 2025FA0000308

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE INSPECTION, FOUND LONGITUDINAL WEB CORRODED AT AFT OF D1L AT B/W FR 16 -18 (Y2462).
